# SDR SWAA2022020251469

- Difficulty date: October 7, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 47,805 hours, 27,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR OML FWD OF DOOR HAS 16' CRACK. / R+R AFT CARGO FLOOR PANEL (140BF) REF AMM 25-52-10.
